Taylor & Francis期刊
期刊
会议
图书
作者:Muller Detlef
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2019, Vol.17 (1-2), pp.305-337Taylor & Francis
摘要:We study questions of solvability for operators of the form p(x,D)+b, where p(x,ξ) is a real quadratic form and bεC. As one consequence, we obtain a necessary and sufficient condition for the local solvability of operators of the form L= near the critical point x=0, and prov...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×